Journal of Applied Mathematics

Journal of Applied Mathematics / 2002 / Article

Open Access

Volume 2 |Article ID 394901 |

S. I. Muslih, "Gauge independent Hamiltonian reduction of constrained systems", Journal of Applied Mathematics, vol. 2, Article ID 394901, 12 pages, 2002.

Gauge independent Hamiltonian reduction of constrained systems

Received31 Oct 2001
Revised18 Mar 2002


A gauge independent method of obtaining the reduced space constrained dynamics is discussed in a purely Hamiltonian formalism. Three examples are studied.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.